# SDR 08FDEA01034

- Difficulty date: March 18, 2008
- Submitted: March 19, 2008
- Operation: Air carrier
- Aircraft: N425FE
- Make and model: Airbus A310-203
- Aircraft serial: 264
- Aircraft time: 36,499 hours, 24,558 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: A5724854500100
- Condition: Torn
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING L/E LOWER SURFACE PANEL 623 LB SPEED TAPE IS PEELING OFF AND TORN.  REMOVED DAMAGED FOIL IAW SRM 57-41-12. APPLIED NEW FOIL IAW SRM 51-75-12. PRIMED IAW SRM 57-41-12.
